Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-15-2012, 10:06 AM
Pavilooch Pavilooch is offline
Junior Member
 
Join Date: Aug 2012
Posts: 1
Default Lantas low

I have been using Lantas about a year now, I take 88 units early AM each day as that coincides with my lifestyle (early to bed, early to rise... you know the rest!)
Anyhow I was on various oral meds previously and none controlled my numbers like Lantas does so in that regard it has worked out very well.
The downside is every so often, about once a month, when I inject in my fat gut area I will immediately get nauseated and I know what's coming which is within an hour my number nosedives to very low, usually around 30 - 40 but one time when driving I was lucky to get into Mickey Dee's for some sweetened iced tea to get the numbers back up, the dude waiting on me at 7am probably thought I was under the influence since I was close to out of it.
Although my doc originally told me he hadn't heard of this type of issue with Lantas with research I have done I am convinced that on those occasions I miss the big target fatness and hit some sort of blood vessel or whatever and the lantas starts doin' all it's thing pronto rather then over time.
One thing that does help is typically when I'm missing my fat target it will have a little pain when I insert needle whereas when I hit the fatness it don't hurt so if I feel that hurt I back it out and choose from some of the other acre of fat that is my stomach!!

All in all I am a big Lantas fan but these times when I get that nausea I know what is coming down the pike and it ain't fun - but at least it gives me an excuse to whack down a snickers or Hershey bar when that happens, YES!!!

Well that's my issue and story, peace everyone.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:02 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.